| Model Number |
8900-0800-01 |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during functional testing, the associated defibrillator prompted a "unit failed" message using these attached electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the cpr-d-padz electrodes and the customer's report was not replicated or confirmed.The pads passed all functional testing using a known good aed plus unit with no discrepancies observed.The pads were scrapped after testing and the customer was sent a set of replacement pads.No trend is associated with reports of this type.